| Model Number |
COBAS 8000 CORE |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer performed flow path cleaning replaced tubing, replaced 2 reagent syringes, and adjusted the sipper nozzle position.An instrument check was performed successfully.A reproducibility test was performed using pooled serum and the results were acceptable.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable roche diagnostics elecsys anti-tg results for 1 patient sample on a cobas 8000 core unit.The initial anti-tg primary tube result was 39.6 iu/ml.An aliquot from the primary tube was repeated and the result was 10 iu/ml with flag.The primary tube was repeated and the result was < 10 iu/ml with flag.Another aliquot from the primary tube was repeated and the result was < 10 iu/ml with flag.No questionable results were reported outside of the laboratory.The reagent lot is 59537501 and the expiration date is 28-feb-2023.
Additional Manufacturer Narrative
Based on the available data, a general reagent issue could be excluded.The investigation found that the root cause of the event was consistent with pre-analytical handling issues.